MathSciNet Relay Station
MathSciNet bibliographic data
MR2174266 (2006j:57029) 57M27 (33D15 33F10 57M25 57N10)
Garoufalidis, Stavros; Lê, Thang T. Q. The colored Jones function is $q$-holonomic. Geom. Topol. 9 (2005), 1253–1293 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement